# SDR SWAA2024011733024

- Difficulty date: December 17, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE SERVICE DOOR AT FWD GALLEY AREA 2023-761654<[01] REPLACED GIRT BAR FITTING HARDWARE SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED GIRT BAR FITTING HARDWARE SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
